| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, a5 and a6: unknown, information was requested but not provided.Section b3: date of event: unknown, not provided, but the best estimate date is between aug 13, 2025 and november 20, 2025.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect - impact code: 4619 - hm-halo vision- surgical intervention required; 4619 - glare surgical intervention required.Attempts have been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that preloaded multifocal intraocular lenses (iols), model drn00v, were implanted bilaterally.Postoperatively the patient achieved excellent visual acuity but experienced intolerable glare with associated halos, prompting explantation of both multifocal iols during a secondary procedure.Each eye was subsequently implanted with a light adjustable lens.The postoperative outcome following the exchange was not provided.No patient or user harm was reported.No further information was provided.The patient underwent bilateral intraocular lens implantation.This report pertains to the left eye.A separate report will be submitted for the right eye.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: january 6, 2026.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device reveal that the lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected, and no further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drn00v model lens.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.